# SDR UIEA2024080900807

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 80217012
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 DURING HEALT CHECK PRV ACTUATOR LEAKAGE (THUM) TEST, OUT OF LIMITS.( ENGINE 2 PRV WAS REPLACED IAW AMM TASK 36-11-18-404-018-001 REV 142 DATE 22 APR 24, 120 INLB & 270 INLB S/N 406744400 DUE DATE 12 MAR 25, )
